# SDR QXEA2016020900094

- Difficulty date: February 3, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 16,786 hours, 18,116 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 8Z4844003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON BULKHEAD ANGLE SUPPORT ASSY, BULKHEAD ANGLE SUPPORT ASSY.  REMOVED REF SRM 51-42-05.  NEW BULKHEAD ANGLE SUPPORT INSTALLED IAW SRM 51-42-05.  NEW BULKHEAD ANGLE SUPPORT LOCATED AND DRILLED IAW SRM 51-40-07.
